# SDR GAIA01029

- Difficulty date: January 29, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS ITEM WAS FOUND DURING ROUTINE MAINTENANCE AT THE TIMCO OSC MAINTENANCE FACILITY.  SEAT TRACK SPLICE FOUND CORRODED AT BS 690 RBL 24.  REMOVED SEAT TRACK SPLICE STRAP FROM BS 690 RBL 24, IAW B727 SRM 51-30-2.  FABRICATED SPLICE STRAP IAW B727 SRM 53-10-5.  INSTALLED SPLICE STRAP AT BS 690 RBL IAW B727 SRM 51-30-2.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
